Generalized Monotone Nonsmooth Maps
Journal of convex analysis, Tome 3 (1996) no. 2, pp. 195-206
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1996_3_2_a1,
author = {Dinh The Luc and S. Schaible},
title = {Generalized {Monotone} {Nonsmooth} {Maps}},
journal = {Journal of convex analysis},
pages = {195--206},
year = {1996},
volume = {3},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_1996_3_2_a1/}
}
Dinh The Luc; S. Schaible. Generalized Monotone Nonsmooth Maps. Journal of convex analysis, Tome 3 (1996) no. 2, pp. 195-206. http://geodesic.mathdoc.fr/item/JCA_1996_3_2_a1/